Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Lithium level abnormal, hives. On meontop imax. Suggest

yes does lithium level dr upperd to 450 nbs was low n I asked I get off all medication if one would help rrest?he said yes so my dr put meontopimax n other phyciatrist dint tell him so I stopped completely without asking other n yes was up over 8 days remoring n hert racing so said o uncle heck with it omg ita a killer drug n I stopppped/.,its brookenme out n 2 opainfull hives

Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
Dec 2013
Hi,
Hives or urticaria can result from higher level of lithium. It is advised to meet the treating doctor immediately so that the level of lithium can be maintained. You can give benadryl by mouth for immediate relief. Kinldy check for the toxicity of lithium in term of any tremors or systemic symptoms for which an urgent care is needed.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor